S-orthogonality on the semicircle
Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 26 (2004) 39-48.
@article{KJM_2004_26_1_a5,
author = {Marija Stani\'c},
title = {S-orthogonality on the semicircle},
journal = {Kragujevac Journal of Mathematics},
pages = {39 - 48},
year = {2004},
volume = {26},
number = {1},
zbl = {1077.05100},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a5/}
}
Marija Stanić. S-orthogonality on the semicircle. Kragujevac Journal of Mathematics, Tome 26 (2004) no. 1. http://geodesic.mathdoc.fr/item/KJM_2004_26_1_a5/